# SDR USAA2014050700008

- Difficulty date: May 6, 2014
- Submitted: May 7, 2014
- Operation: Air carrier
- Aircraft: N510UW
- Make and model: Airbus A321-231
- Aircraft serial: 3858
- Aircraft time: 19,893 hours, 6,518 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Knob
- Part number: A12SA
- Condition: Missing
- Location: Megaphone
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MEGAPHONE KNOB MISSING.  REPLACED MEGAPHONE ASSEMBLY.
